| Model Number |
30514 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the customer was getting inconsistent qc results.Customer was trying to set their own qc range that they find acceptable but when running multiple tests by multiple perfusionists they were getting varying results.Some of which fell out site of what is listed in the manual.Customer was using different cartridges and lots.Unknown lot numbers at time of call.No other information available at time of call.Use of instrument was unspecified.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that liquid quality controls are run weekly.No error codes were displayed and no tests results were obtained, since the unit did not pass quality control.The lot number of used cartridge is 229911027, and the lot number of used control is 230292347.Medtronic received additional information that the unit is functioning as normal and passing eqc.The problem customer is experiencing is to do with the abnormal liquid qc.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
The specialist reviewed proper quality control (qc) technique with the clinicians, which has helped improve results.The customer still get a failing result sporadically, but it passes when repeated with correct technique.It is not a mechanical type of "fix" that involves a physical instrument adjustment, and then the problem is solved.No further action required.¿ additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.